# SDR AALA202110180390

- Difficulty date: October 15, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N110UW
- Make and model: Airbus A320-214
- Aircraft serial: 1112
- Aircraft time: 59,009 hours, 34,018 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Odor
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: BURNING SMELL EVIDENT AFTER T/O SMELLED LIKE OVEN,BUT NONE WERE ON. LASTED ABOUT 3-5 MINUTES. FLIGHT ATTENDANTS IN AFT GALLEY SAID SMELL WAS VERY STRONG TO THEM., NOT  AS MUCH IN FORWARD GALLEY. FLIGHT ATTENDANTS REPORTED THAT AFT CHILLER WAS ON DURING TAKEOFF,BUT WAS NOTED TO BE "OFF" AFTER THIS EVENT. NO SMOKE. ALL CIRCUIT BREAKERS IN. NO OTHER EVIDENCE OF BURNING.  MAINTENANCE DETERMINED SOURCE OF ODOR TO BE THE APU.  (OPEN)
